Home About us Editorial board Ahead of print Current issue Archives Instructions Submit article Search Subscribe Contacts Login
  • Users Online: 326
  • Home
  • Print this page
  • Email this page
LETTER TO THE EDITOR
Year : 2020  |  Volume : 7  |  Issue : 2  |  Page : 106-107

Bleomycin-induced flagellate dermatitis


Department of Dermatology, Venereology, and Leprosy, R.G. Kar Medical College, Kolkata, West Bengal, India

Correspondence Address:
Dr. Abheek Sil
Department of Dermatology, Venereology, and Leprosy, R.G. Kar Medical College, 1, Khudiram Bose Sarani, Kolkata 700004
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/Pigmentinternational.Pigmentinternational_

Rights and Permissions

Flagellate pigmentation represents a unique adverse effect of bleomycin therapy that is encountered in 8–22% of patients. But this occurrence is independent of dose, route of administration, and underlying disorder (including type of malignancy). We highlight a case of a middle-aged man who developed flagellate hyperpigmentation following bleomycin-containing combined chemotherapy for Hodgkin’s lymphoma. Early recognition of bleomycin as the culprit drug is of paramount importance as these patients are usually on multiple medications.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed218    
    Printed10    
    Emailed0    
    PDF Downloaded24    
    Comments [Add]    

Recommend this journal